Depo Provera Shot Am I Having Normal Side Effects

5 Replies
Lanaya - February 27

Hey, so I got the Depo Provera shot for the first time in the middle of November, and then my second one in January. I just got my first period PP (baby was born October 14th). Anyways, it is really light, but definately there, and I feel like my tummy is growing! I'm almost 100% positive it's not pregnancy, cause I don't have any other symptoms that I had when I was pregnant with my other two babies. So is it normal for your tummy to bloat out like that? I'm losing weight like crazy and feeling really good, so like I said likely not pregnancy at all, so what's with the bloated tummy?

 

CaliTrish - February 27

Don't know if it's normal, but I noticed the same thing. Course, I had a little pot belly beforehand, so I figured my body was just going back to it's pre-pregnancy shape only 18 lbs lighter. My ds was born October 8th, so I'm pretty much on the same depo schedule as you. However, I don't think I've had my first period pp yet. I spotted for 5 weeks after ds was born, then got the shot and spotted for the next 3 months, but I haven't spotted since the 2nd shot.

 

Laceyandsamsmamma - February 27

All I can say is good luck with the shot ladies and I hope you dont plan on having kids for a long time. I took one and only depo shot in june so it ran out in august and I am still not pregnant. I also took one after my ds was born and I bleed and bloated for 6 weeks before they switched me to the patch that worked for about a year and 1/2 before my bleeding returned so they tried depo and that stopped my cycle and it didnt return till october I think everything you descibe is completely normal, there are alot of side effects with depo but if you are going to ever have another one you need to go off it around a year before you want to get pregnant even if you just switch birth control methods for that time frame they have told me that it could take a year or more to get pregnant or I may have to have fertility treatments starting in August if I am not pregnant by then. So good luck to you ladies

 

DeeJay - February 28

I am on depo and yes there are all kinds of crazy side effects, When I was on it before becoming pregnant, I never had my period, but yes I gained weight around the middle. It took 2 years of fertility tereatments to get preg, now i am back on Depo and have been bleeding for 6 months (since baby was born) My obg said next time shot is due she will give me 2 shots to try to stop the bleeding. If it doesn;t work this time I guess I will have to go on the pill, but I don't trust the pills and I loved depo before because I never had a period. Oh, I also went through a "fake" menopause about 2 years into taking depo. Hot flashes, mood swings, the whole thing, that lasted about 2 months then went away. (I guess I really hate my period to go through all of the side effects!!)

 

Lanaya - February 28

so your guys' posts have kinda made me nervous. I'm trying like crazy to lose weight cause I'm getting married in June, and I do want a third child in about 3 or 4 years. I really don't want to have to seek fertility treatments. I'm thinking that maybe I will continue with the shot until my prescriptions run out, (I have two more, will be up in October or so. Then maybe I will switch back to the pill, it worked good for me, I just didn't like having to remember it everyday. Maybe that's what I'll do. Thanks! :)

 

Erynn21 - February 28

DEPO SUCKS I wouldn't bleed for a month then would bleed for 2 months, when I finally stopped taking it it took about a year and a half for me to feel normal again. I had major problems with it, oh yeah it KILLED my s_x drive. So I guess it does do it's job, you can't get pregnant if you can't (or won't) have s_x.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?